# SDR CALA9700318

- Difficulty date: March 11, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N17309
- Make and model: Boeing 7373T0
- Aircraft serial: 23360
- System (JASC): 2910 · Hydraulic System, Main
- Part: Hyd Line
- Condition: Leaking
- Location: B-Hyd Syst
- Stage of operation: CL
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

THE HYDRAULIC B NR 1 ELECTRIC LOW PRESSURE LIGHT CAME ON FOLLOWED BY NR 2 ENGINE LOW PRESSURE AND HYDRAULIC B QUANTITY DROPPED TO ZERO.  THE A/C WAS RETURNED TO IAH WHERE IT LANDED WITHOUT INCIDENT.  MAINTENANCE FOUND THE HYDRAULIC LINE FROM B ELECTRIC PUMP TO MODULE LEAKING.  THE LINE WAS REPLACED AND THE HYDRAULIC SYSTEM WAS SERVICED.  IN ADDITION, THE ENGINE DRIVEN HYDRAULIC PUMP WAS REMOVED AND REPLACED. THE ENGINE WAS RUN AND LEAK CHECKS WERE GOOD.
